Katedra Geometrii Analitycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1977] [1974]
1-16 z 16.

2005

16.
Approximation of analytic sets with proper projection by Nash sets, C. R. MATH. ACAD. SCI. PARIS 341 (2005) no. 12, 747-750
10.
Sławomir Rams, Q.M.Nguyen
On the Geometry of the Coble-Dolgachev sextic, MATEMATICHE (CATANIA) (2005) 58 No 1
7.
Projective surfaces with many skew lines, PROC. AMER. MATH. SOC. 133, No.1, 11--13 (2005)
5.
A bound for Seshadri constant on $ Bbb Psp 2$, REND. SEM. MAT. UNIV. POLITEC. TORINO 63 (2005), no. 1, 111--113
4.
3.
1.
A note on arithmetic progressions on quartic elliptic curves, J. INTEGER SEQ. 8 (2005), np. 3, Article 05.3.1